# SDR AALA20091228LAX01

- Difficulty date: December 27, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 87,829 hours, 17,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT OVERWING CROSS AISLE FLOOD LIGHT AT L9027 INOPERATIVE.  REPLACED MODULE AND BATTERY ASSY, M9029 NO HELP.
